# SDR CA020927006

- Difficulty date: September 22, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 35,114 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000010
- Condition: Overheated
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING ODOR REPORTED IN CABIN.  NR 2 PACK FOUND OVERHEATED.  NR 2 AIR CYCLE MACHINE REPLACED AS PER AMM.
